# SDR SIMA200104501

- Difficulty date: February 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 7232360151
- Condition: Weak
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5075 - CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ATTEMPTED ONE RECYCLE WITH NO CHANGE.  ALL OTHER INDICATIONS WERE NORMAL, HYDRAULIC AND ELECTRICAL.  MAINTENANCE REMOVED AND REPLACED UPLOCK SPRINGS ON BOTH MAIN LANDING GEARS.  OPS CHECK WAS GOOD AND AIRCRAFT FLEW A FUNCTIONAL CHECK FLIGHT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
